MathSciNet Relay Station
MathSciNet bibliographic data
MR824131 81F15 (34B25)
Aktosun, Tuncay; Newton, Roger G. Nonuniqueness in the one-dimensional inverse scattering problem. Inverse Problems 1 (1985), no. 4, 291–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement